About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 892361, 5 pages
http://dx.doi.org/10.1155/2013/892361
Research Article

LRS Bianchi Type II Massive String Cosmological Models with Magnetic Field in Lyra's Geometry

1Department of Mathematics, University of Rajasthan, Jaipur 302004, India
2Department of Mathematics, Dr. H.S. Gour Central University, Sagar 470003, India

Received 10 May 2013; Accepted 17 September 2013

Academic Editor: Shri Ram

Copyright © 2013 Raj Bali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raj Bali, Mahesh Kumar Yadav, and Lokesh Kumar Gupta, “LRS Bianchi Type II Massive String Cosmological Models with Magnetic Field in Lyra's Geometry,” Advances in Mathematical Physics, vol. 2013, Article ID 892361, 5 pages, 2013. doi:10.1155/2013/892361